# SDR ASAA2019081730419

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,300 hours, 14,675 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310
- Condition: Worn
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 24 SPACERS ON #2 ENGINE ARE LOOSE AND WORN. GROUNDED - YES. REPLACED ALL 24 SPACERS ON #2 ENGINE DURING T/C 78472010 ACCOMPLISHMENT.
